Home*SHOP BY BRANDDr ReddysDr Reddy's Diclofenac25 25mg Fast Acting Tablets 30 - Quantity Restriction (1) Applies - Expiry 05/20

Dr Reddy's Diclofenac25 25mg Fast Acting Tablets 30 - Quantity Restriction (1) Applies - Expiry 05/20

Dr Reddy's Diclofenac25 25mg Fast Acting Tablets 30 - Quantity Restriction (1) Applies - Expiry 05/20
Dr Reddy's Diclofenac25 25mg Fast Acting Tablets 30 - Quantity Restriction (1) Applies - Expiry 05/20
PO - Pharmacist Medicine

Product Description
This product is a Pharmacist-Only medicine or a medicine for which it is our policy to have a pharmacist approve the sale. To ensure this medication is best suited to your condition please answer the following questions. One of our Pharmacists will review your answers and may contact you to get further details to ensure this product is best suited for you.
1. Who is this treatment for and how old are they?  *
2. Describe your symptoms and how long they have been present? Have you experienced these symptoms before? If yes, when was the last occurrence?  *
3. What treatment (if any) has been tried already?  *
4. Have you used this product before? If yes, was it effective?  *
5. What other medication are you taking, if any? Please include prescribed or purchased medication and alternative therapies.  *
6. Are you asthmatic?  *
7. Do you suffer from stomach problems?  *
8. Do you have any other health conditions or allergies, including pregnancy/breastfeeding?  *
9. Has a Health Professional recommended that you use this product on this occasion? If not, has a doctor previously diagnosed this condition and are the symptoms the same as the previous diagnosis?  *
10. Do you know not to take this medicine with other NSAID's like Voltaren, Nurofen, Ibuprofen, ACT3. Please list the medicines you take if you are unsure.  *
11. Is there any other information you feel we need to know? Do you have any other questions you would like answered?  *
12. Please enter your phone number and the best time to call you during working hours (8.30AM to 5.00PM) Monday to Friday.  *
Price  NZ$ 14.99 Quantity:
Add to cart
Dr Reddy's Diclofenac25 25mg Fast Acting Tablets 30 - Quantity Restriction (1) Applies - Expiry 05/20
 
Due to the Medicines and Healthcare products Regulatory Agency (MHRA) we are UNABLE to send this product to the UK
 
 
*Please note there is a maximum quantity for this product. 1 packet per customer. This product has registration for short term use only. If you require more than 1 packet, our Pharmacist has recommended that you visit your Doctor.
 
If you suffer from back, muscle, joint, headache or period pain, you’ll understand how painful and unbearable it can be.
 
Dr. Reddy’s now has a strong and effective solution for you - Fast Acting Diclofenac25.
 
Dr. Reddy’s Diclofenac25 has been specially formulated to work fast, to reduce swelling and relieve pain.
 
Diclofenac is one of the most commonly prescribed anti-inflammatory medicines in New Zealand.
 
Some common painkillers relieve pain and lower temperature, but do not reduce the swelling associated with damaged and inflamed tissue. Due to its powerful formulation of diclofenac and potassium, Diclofenac25 rapidly reduces inflammation, lowers temperature and relieves pain.
 
What does Diclofenac25 offer me?
  • Fast, Powerful Pain Relief in less than 20 minutes – suitable for acute painful and inflammatory conditions
  • Rapid relief from sprains, muscle and period pain, migraines, headaches and arthritis
  • Dr. Reddy’s formulation of diclofenac potassium results in FAST absorption
  • No need for a prescription - now available from your Pharmacist
  • Great value for money
  • Made in Italy
 
What can Diclofenac25 be used for?
 
Dr. Reddy’s Diclofenac25 belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAID). It relieves pain and reduces inflammation (swelling and redness), while reducing a temperature associated with fever.
 
Dr. Reddy’s Diclofanc25 contains diclofenac potassium that is rapidly absorbed to give fast and powerful relief from acute painful and inflammatory conditions.

It can be used for the temporary relief of the following conditions:
  • Migraine headaches (relieves pain and improves nausea and vomiting)
  • Period pain (relieves pain and reduces bleeding)
  • For muscle strains and sprains, back or joint pain or dental pain. In these and other painful conditions where swelling and inflammation is a problem, short term treatment (up to a week) can be recommended by your Pharmacist
  • For relief of pain, swelling and reducing fever in severe painful inflammatory infections of the ear, nose, or throat.
  • For short term relief of arthritic symptoms
 
Diclofenac25 can relieve the symptoms of pain and inflammation but it will not cure your condition
 
 
 
 
Active Ingredients:

Fast Acting Diclofenac25 contains 25mg diclofenac potassium


Dosage:

How do I use Diclofenac25?

ADULTS: Initially 2 tablets, then 1 or 2 tablets every 8 hours if necessary – a maximum of 6 tablets daily.

CHILDREN OVER 14 YEARS OF AGE: 1 tablet, 3 times daily with a maximum of 3 tablets daily.

Swallow whole with food and a glass of water.


Warnings:

When shouldn’t I use Diclofenac25?

You must not take Diclofenac25 if you are:
  • Aged under 14 years of age
  • Allergic to diclofenac, aspirin or anti-inflammatory medicine.
  • If you have a stomach ulcer or other stomach disorders, impaired kidney function or heart failure.
  • If you are asthmatic, unless under healthcare professional advice
  • With other medicines containing diclofenac, aspirin, anti-inflammatory medicines or other medicines you are taking regularly, unless under healthcare professional advice.
  • If you have cardiovascular (heart) disease or high blood pressure, unless under healthcare professional advice
  • If you have had gastrointestinal (GI) bleeding or ulcer disease, unless under healthcare professional advice
  • If you are pregnant or breastfeeding, unless under medical advice
  • If you have renal or liver disease, unless under medical advice
  • If you have a bleeding disorder, unless under medical advice


Side Effects

All medicines can have side effects. Sometimes they are serious, most of the time they are not. You may need medical treatment if you get some of the following side effects:
  • Stomach pain or abdominal cramps
  • Indigestion/Heartburn
  • Nausea and/or Vomiting
  • Diarrhoea, especially with bloody or black stools
  • Asthma attack
  • Skin rash
  • welling of the face, legs or feet
  • Persistent sore throat or high temperature
  • Yellowing of skin or eyes
  • Dizziness or problems with your sight (do not operate machinery or drive a car)
  • Flatulence
  • Anorexia
 
Tell your doctor or pharmacist if you think you have any of these side effects or notice anything else that is making you feel unwell.

Precautions
  • Do not use long term
  • If symptoms persist or worsen, see your healthcare professional
  • Use strictly as directed

  • Overall Rating 0.0625
  • There have been no reviews for this product.